# SDR IXXA20230802002

- Difficulty date: July 6, 2023
- Submitted: August 2, 2023
- Operation: Air carrier
- Aircraft: N791AX
- Make and model: Boeing 767-200
- Aircraft serial: 23141
- Aircraft time: 67,788 hours, 46,454 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK ON REPAIR R/H FWD BULKHEAD OUTER CORD FS 1809.5 FROM TOP AS PER SERVICE BULLETIN 767-53A0078 REV G.
